IR­REG­U­LAR FLOW

Sunday Trust - - TAMBARI -

I have been hav­ing is­sues with my pe­riod for about two years now, is ir­reg­u­lar, I have taken dif­fer­ent pills and treat­ment but it still re­mains the same. Re­cently when it comes it stays only for two days and it’s gone, I use only one pad per day. What can I do? I would like to have baby. Jecintha, Abuja

Did you do any form of di­lata­tion and cur­re­tage be­fore this prob­lem started? What you are hav­ing is Ash­er­man’s syn­drome. This may be due to over cur­re­tage of the uterus dur­ing D&C which re­duces the en­dome­trial sur­face area thereby re­duc­ing men­straul flow. You will need to do HSG (hys­teros­alp­in­gogram) to con­firm the di­ag­no­sis. Also hor­monal test may be nec­es­sary. The fi­nal treat­ment in­volved is called hys­tero­scopic Ad­he­si­ol­y­sis. Af­ter the pro­ce­dure you will need to be on hor­monal sup­port for about three months to as­sist the en­dome­trial re­gen­er­a­tion.

Newspapers in English

Newspapers from Nigeria

© PressReader. All rights reserved.